Couldn't find what you looking for?

TRY OUR SEARCH!

First let me say that methadone and xanax are 2 completely different medications used for 2 totally different things. If a person is on licit methadone, it is completely safe for pregnancy and even recommended. Yes, some babies will need to be medically tapered off but more babies do not need tapering than do need tapering. If a woman is ONLY taking methadone as directed the baby will be fine but that is not to say that the woman may have 'other' underlying health/behavioral issues that the baby will have to deal with. Now Xanax is a whole different ball game. Xanax absolutely cannot be taken in the last trimester of a pregnancy, and should be taken very carefully and in low doses in the earlier trimesters. More times than not when a baby is born and the hospital does blood work they find benzodiazipines postive which creates a whole different level of care for the new born (and other illicit drug use). Now I know some people think it is crazy why women get pregnant on methadone but those folks need to look deeper as to the "Why" the woman is on methadone in the first place. Yes it would be nice to live in a Leave it to Beaver world and have only perfectly healthy woman have babies. And this goes for ALL health issues that a female can have...not just a woman who is receiving a medication from a physician like methadone. Now, for methadone...would those of you who think no pregnant female should be on methadone....have you thought about what would happen if she stopped taking methadone and WHY she is taking it in the first place. Nothing in this world is that black and white. I will also reiterate...xanax is COMPLETELY unsafe for a pregnant female in the last trimester and COMPLETELY unsafe for a pregnant female on methadone because the mixture can and does kill people every single day. 

Loading...

Hi Me and my partner did dry humping with our clothes on (both wearing underpants as well as three quarter pants). This happened on 11th, 12th, 15th and 18th of this month, i.e., June. And every time he ejaculated he used to move away. I had my period on 28th May. I got my period on this 23rd June (around 3 am). Bleeding flow was very normal, like I changed my pad even. But since yesterday late evening around the bleeding has decreased and it was almost nil in the morning. Now the bleeding is very minimal. But I generally have a normal bleeding for 4 days around during my period. Since I was suffering from high fever and severe headache since Thursday night (i.e., 19th June) so I had been taking crocin tablet say at a gap of 12 hours. I visited a doc on Sunday and the doc prescribed to take Dolo -650 tables thrice a day along with an antibiotic called Topcef-200. I am worried about this sudden decrease of bleeding, is that by any chance a sign of pregnancy ? Pleaseeeee help!!! Dead scared!!
Reply

Loading...